# SDR UPX2009F00003

- Difficulty date: May 31, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N64RA
- Make and model: Bell UH-1B
- Aircraft serial: 6512854
- System (JASC): 3210 · Main Landing Gear
- Part: Saddle
- Part number: 20505015253
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION, FOUND LT FWD OTBD LANDING GEAR SADDLE CRACKED LONGITUDINALLY AT FILLET AREA.  REPLACED SADDLE AND RETURNED TO SERVICE.  (K)
